Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On univalent functions convex in one direction


Authors: A. W. Goodman and E. B. Saff
Journal: Proc. Amer. Math. Soc. 73 (1979), 183-187
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1979-0516461-2
MathSciNet review: 516461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z) = z + \Sigma _2^\infty {a_k}{z^k}$ be analytic and univalent in the unit disk $ E:\vert z\vert < 1$ and map the disk onto a domain which is convex in the direction of the imaginary axis. We show by example that for $ \sqrt 2 - 1 < r < 1$, the function $ f(z)$ need not map the disk $ \vert z\vert < r$ onto a domain convex in the direction of the imaginary axis. We also find the largest domain contained in $ f(E)$ for every normalized $ f(z)$ that maps E onto a domain convex in the direction of the imaginary axis.


References [Enhancements On Off] (What's this?)

  • [1] W. Hengartner and G. Schober, On schlicht mappings to domains convex in one direction, Comment. Math. Helv. 45 (1970), 303-314. MR 0277703 (43:3436)
  • [2] -, A remark on level curves for domains convex in one direction, Applicable Anal. 3 (1973), 101-106. MR 0393450 (52:14260)
  • [3] M. S. Robertson, Analytic functions star-like in one direction, Amer. J. Math. 58 (1936), 465-472. MR 1507169
  • [4] W. C. Royster and Michael Ziegler, Univalent functions convex in one direction, Publ. Math. Debrecen 23 (1976), 339-345. MR 0425101 (54:13059)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0516461-2
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society